# SDR FDEA201210263752

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,556 hours, 14,428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CENTER GEAR LIGHT DID NOT ILLUMINATE WITH GEAR DOWN.  SECONDARY SHOWED DOWN AND LOCKED.  RECYLED & LIGHT ILLUMINATED.   PSCU HAS NO FAULT MEMORY STORED.  FOLLOWED FIM 31-71-04-00 AND VISUALLY INSPECTION ALSO CLEANED CLG LOCKED SENSOR, NO DEFECT FOUND.  THEN CLG GEAR POSITION INDICATION OPS TEST IAW MM 32-61-16-5,  CLG POSITION INDICATION NORMAL ON THE GROUND.  ACFT OK SERVICE.
